# SDR UIEA200700118

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,608 hours, 17,063 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON TOP SKIN, AFT EDGE, ABOVE LINK FITTING HAS A 0.375 INCH CRACK.  TRIMMED OUT SKIN TO REMOVE CRACK AS PER 747 SRM 51-10-01.  ACCOMPLISHED HFEC INSPECTION TO VERIFY REMOVAL OF CRACK AS PER 747 NDT MANUAL PAR 6 SECTION 51-00-00 FIG 4.  ALSO, REFERENCE ATLAS AIR XEO NR 54-022807.
